Tuesday, May 30, 2006

Not My Planed Weekend!

First I want to thank all my new blogging friends for support. I feel our friendship will do nothing but grow stronger. There is always a bond created when people had had simliar problems, joys, and sorrows. I repect each of you deeply.

(Very special thanks to, fallen, JIP, wolfbay) Just in case anyone has a question what a true friend it could be summed up by what PK did for me this weekend. (((hugs to all of you))

I'm still pretty confused why all this happen. I have lost time before and now am even more concerned about where it goes. Most of the time the "flashbacks" happens at home in a "safe place". I can feel like something is going to happen. This was too quick. A few minutes of sheer panic and I'm there. I'll be talking more with my own doctor about this as soon as I can get in to see him!

They said it was because they where adjusting my medication, but I hope they are correct on that. I'm not sure what bi-polar medications and flashbacks would have to do with each other, but again I'm not a doctor either. The new drug of choice is Abilify. It looks like it can treat more than one disorder. This is the third day on it with "no major side effect yet". We will see.

I hope everyone had a fun filled weekend!

5 comments:

Dreaming again said...

Well, this was definitely a PTSD reaction. Now, how that's related to the bi polar meds, not sure.

*hugs* (PS ...you've had your yearly allotment of real hugs from me!!!! ;) ...) And no, haven't called RS yet. :)~~

wolfbaby said...

Hey there Glade to see your ok and at home Your son is well I trust? Did he know what was happening? Im am so glade everything went ok!!!

jumpinginpuddles said...

welcome back and i hope it gets easier for you here on in (((((((wanda)))))))

Raine said...

hmmmmm I had thought Abilify was specifically a bi-polar med. You had asked me about it. I tried it and it made me very sick , but that is not a normal reaction. I know of a few people taking it who are very happy with it.Its supposed to be really good. I dont know why it made me sick, except I suspect I may be developing some stomach problems and it could be that my stomach has just had enough drugs, who knows. Give it a shot- it has a really good reputation so far.

Wanda's Wings said...

Thanks Raine,
On Day 4 no reactions yet. bad ones with Litihum and Dapakote. I with you. I'm sick of meds, but is sounds like you have really been through the mill with them.